MathSciNet Relay Station
MathSciNet bibliographic data
MR1389778 05A10 (05A16)
Holte, John M. Asymptotic prime-power divisibility of binomial, generalized binomial, and multinomial coefficients. Trans. Amer. Math. Soc. 349 (1997), no. 10, 3837–3873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement